# SDR VNAA202003099995

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15351
- Aircraft time: 12,591 hours, 11,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPLACEMENT OF FUSELAGE PAX DOOR HINGE, FOUND KICK PLATE ANGLE TO BE CORRODED IN CENTER OF DOOR WAY. 02/25/20 (ROSEM) M/A: 1. NA C/A: 1. UPON REMOVAL OF MID CAP ANGLE FOUND IT TO BE CORRADED BEYOND REPAIRABLE LIMITS IAW CRJ900 SRM 53-00-00-101-001-A01. 2/27/20. M/A: 2. REMOVED PROX SENSOR TO ACCESS FOR CORROSION REMOVAL IAW CRJ900 AMM 52-70-04-000-802-A02. 2/27/20. C/A: 2. REINSTALLED PROX SENSOR IAW CRJ900 AMM 52-70-04-400-802-A02. 2/27/20. M/A: 3. NA C/A: 3. REPAIRED LOWER SILL ANGLE IAW CRJ900 SRM 51-21-06-001-001-A01. TOTAL MATERIAL REMOVED .003" REMAINING MATERIAL IS .060" WITH IN LIMITS IAW SRM 53-00-00-101-01-A01. 2/27/20. M/A: 4. REMOVED 2 EACH FASTENERS FROM LOWER SILL IAW CRJ900 SRM 5
